Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"The Number of Canalyzing Functions over Any Finite Set"
written by Yuan Li, David Murrugarra, John O. Adeyeye, Reinhard Laubenbacher,
published by Open Journal of Discrete Mathematics, Vol.3 No.3, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top